# SDR CA110309003

- Difficulty date: February 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Failed
- Location: Hyd System
- Part time: 5,039 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORT: "NR 2 ENG HYD PUMP CAUTION LIGHT FLASHING.  ASSOCIATED WITH CAUTION LIGHT WAS NR 2 SYS PRESSURE FLUCTUATING AND PTU PRESSURE.  AFTER NOT MORE THAN 1 MINUTE OF FLASHING CAUTION LIGHT WAS STEADY WITH ASSOCIATED PTU PRESSURE BUT RN 2 SYSTEM PRESSURE STABLE AT 3000 PSI AND NO CHANGE IN NR 2 SYS QTY.  QRH REFERENCED AND PARAMETERS MONITORED.  AFTER 20 MINUTES CAUTION LIGHT WENT OUT AND NO FURTHER ADVERSE INDICATIONS.  NORMAL APPROACH AND LANDING COMPLETED." NR 2 EDP REPLACED.
